Will antibiotics undo my progress?

I've been on the diet for 10 months (also being treated w/ antifungals) mostly for a rash that is about 90% gone. I have a sinus infection and have to take antibiotics (Levaquin) now for at least 10 days. I'm worried this will undo all my progress and I'll be starting from scratch. Is this true? Any help/advice much appreciated!
Original Post
Hi Ricki,

Welcome to Whole Approach. You can pull up past discussions on our forum on this topic by searching under "antibiotics" (abx) in the search function.

It can set you back, yes, but so can an infection in some cases. The "benefits verses risk" analysis needs to be done on a case by case basis with infections that result in a prescription for abx. Noone can say that it will set you back to the beginning. Everyone is different and using probiotics (two hours away from the abx) and eating carefully during drug treatment can help reduce the impact.

There are sometimes other treatments possible besides antibiotics though this depends on the severity of the problem and the length of time it's existed and on what kind of problem it is. Sinus infections can be stubborn but sometimes natural products can treat them. I can't give medical advice or protocol but you could see an ND for this. I've seen cases where colloidal silver and a neti pot or naslaline solution have provided great relief in combination with infection fighting herbs like Echinaseal

Echinaseal

Good quality garlic capsules and raw garlic can also help fight these infections. And oregano is another helpful bacteria fighter:

Oreganum

I invite you to visit our welcome page for some introductory information about this therapeutic program and way of eating. Feel free to ask for clarification of anything you read here. I'm around on Tuesdays and Fridays.

Here's the link to the welcome page:
Welcome

Take good care,

Tarilee
Be careful of Levaquin. It's a Quinolone antibiotics (which are the antibiotic of choice lately) but they can be dangerous. Please take notice of any symptoms you might be having. I took Levaquin last May and I got toxic psychosis from it. Then I found a website (http://fqresearch.org/) with a bunch of the same stories. I also took Cipro and suffered from a torn achillies tendon.

Now it doesn't affect everyone the same way, but I just wanted to let you know, just in case.

Be well.

Add Reply

Likes (0)

Disclaimer: Information provided on the Whole Approach website, forum or blog has been obtained from a variety of resources. It is provided for educational purposes only. The information provided by Whole Approach, WholeApproach Representatives, including Tarilee Cornish, should not be considered diagnostic or medical advice. None of the information provided by Whole Approach is intended to replace the guidance of your personal health care practitioners and/or physician. Please consult your licensed medical or naturopathic physician before beginning, or making changes to your supplement, diet or exercise protocol.
×
×
×
×